Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
User28456

Skin darker!?!?!

been on the regimen since october 2005. daily regimen in sig

my skin has gotten darker than before :doh: . is that because bp makes my skin dry? is it permanent? if i stop the regimen, will my skin become less tense and dry, and get lighter?

Share this post


Link to post
Share on other sites

I have the exact same question.... I've been on the regimin on my cheeks for 3 days and the skin there is darker than the rest of my face. Can someone tell me if i should do somthing about it or does it go away by it self?

Share this post


Link to post
Share on other sites

Well the same thing was happening to me and all you have to do is when you apply moisterizer dont just apply it to that area like apply it more around it say if its on your chin smooth it out a little towards your like jaw bones and it will all even out in a bout a day or so

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×